Alexei Venkov

Remainder term in the Weyl-Selberg asymptotic formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Remainder term in the Weyl-Selberg asymptotic formula. / Venkov, Alexei.

In: Journal of Soviet Mathematics, Vol. 17, No. 5, 1981, p. 2083-2097.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Venkov, A 1981, 'Remainder term in the Weyl-Selberg asymptotic formula' Journal of Soviet Mathematics, vol. 17, no. 5, pp. 2083-2097. DOI: 10.1007/BF01567587

APA

Venkov, A. (1981). Remainder term in the Weyl-Selberg asymptotic formula. Journal of Soviet Mathematics, 17(5), 2083-2097. DOI: 10.1007/BF01567587

CBE

Venkov A. 1981. Remainder term in the Weyl-Selberg asymptotic formula. Journal of Soviet Mathematics. 17(5):2083-2097. Available from: 10.1007/BF01567587

MLA

Venkov, Alexei. "Remainder term in the Weyl-Selberg asymptotic formula". Journal of Soviet Mathematics. 1981, 17(5). 2083-2097. Available: 10.1007/BF01567587

Vancouver

Venkov A. Remainder term in the Weyl-Selberg asymptotic formula. Journal of Soviet Mathematics. 1981;17(5):2083-2097. Available from, DOI: 10.1007/BF01567587

Author

Venkov, Alexei. / Remainder term in the Weyl-Selberg asymptotic formula. In: Journal of Soviet Mathematics. 1981 ; Vol. 17, No. 5. pp. 2083-2097

Bibtex

@article{8a6f3af06c5c11deb2cc000ea68e967b,
title = "Remainder term in the Weyl-Selberg asymptotic formula",
author = "Alexei Venkov",
note = "Translation from {"}On the remainder term in the Weyl-Selberg asymptotic formula{"}, in: Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 91, 5-24 (1979) (Russian)",
year = "1981",
doi = "10.1007/BF01567587",
language = "English",
volume = "17",
pages = "2083--2097",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",
number = "5",

}

RIS

TY - JOUR

T1 - Remainder term in the Weyl-Selberg asymptotic formula

AU - Venkov,Alexei

N1 - Translation from "On the remainder term in the Weyl-Selberg asymptotic formula", in: Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 91, 5-24 (1979) (Russian)

PY - 1981

Y1 - 1981

U2 - 10.1007/BF01567587

DO - 10.1007/BF01567587

M3 - Journal article

VL - 17

SP - 2083

EP - 2097

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

IS - 5

ER -